# SDR SIMA20220613001

- Difficulty date: June 13, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 50,826 hours, 46,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lh & Rh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH EXTERIOR OVERWING EMERGENCY LIGHTS INOP-C/A-RAR LH AND RH EXTERIOR OVERWING EMERGENCY LIGHTS IAW EMB 145 AMM 33-50-10.
